Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the geomagnetic directional problem : a uniqueness result

Title data

Kaiser, Ralf:
On the geomagnetic directional problem : a uniqueness result.
In: Nonlinear Analysis : Theory, Methods & Applications. Vol. 63 (2005) Issue 5-7 . - S. e2129-e2133.
ISSN 0362-546X
DOI: https://doi.org/10.1016/j.na.2005.03.001

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 13:28
Last Modified: 22 Mar 2021 13:28
URI: https://eref.uni-bayreuth.de/id/eprint/64128